# SDR K11A2024112700292

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406CK
- Make and model: Boeing 737-45D
- Aircraft serial: 28752
- Aircraft time: 59,186 hours, 28,635 cycles
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKE OFF CONFIG LIGHT & AURAL HORN CAME ON IN FLIGHT.  ADJUSTED AIR SAFETY SENSOR & GROUND SAFETY SENSOR IAW B737 AMM 32-09-01, OPS CHECK PASSES WITH NO DEFECTS NOTED. PERFORMED TAKEOFF WARNING SYSTEM TEST IAW B737 AMM 31-26-00. OPS CHECK PASSES WITH NO DEFECTS NOTED.
